# SDR J7SA2018112711001

- Difficulty date: November 11, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N444FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45378
- Aircraft time: 7,479 hours, 5,648 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO EXCESSIVE BLEED NOISE AND TEMPERATURES FOLLOWED BY CAB DUCT OVHT AMBER CAS. SORTLY AFTER SMOKE APPEARED IN THE CABIN. AIRCRAFT LANDED WITHOUT INCIDENT. 	R&R CABIN TEMP CONTROL VALVE. OPS AND LEAK CHECKS C/W. NO DEFECTS NOTED. MVF SUCCESSFUL.
